# SDR ABXA2023050475

- Difficulty date: June 30, 2022
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 67,719 hours, 47,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 145T13814
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE WAS REQUIRED TO INSPECT THE RIGHT INNER FRAME CHORD, LOCATED AT BS 883.5, LBL 89 PER ABX JOB CARD ABX-NEA-5350-0015-001 (AD 2012-22-17, SB 767- 53A0209 AND AD 2018-11-08, SB 767-53A0278). DURING INSPECTION OF THE RIGHT INNER CHORD A CRACK WAS FOUND IN THE STUB FRAME (PN 145T1381-4), COMMON TO THE #1 FASTENER HOLE. THE CRACK WAS ORIENTED IN THE 9 O’CLOCK POSITION AND THE CRACK LENGTH WAS NOT ABLE TO BE DETERIMINED. THE HOLE WAS REAMED TO 0.448 INCH WHICH EXCEEDS SB REPAIR LIMITS. THE SERVICE BULLETIN 767-53A0209, FIGURE 4, STEP (A) STATES TO CONTACT BOEING COMMERCIAL AIRCRAFT GROUP FOR FURTHER DIRECTION. BOEING WAS CONTACTED PER SERVICE REQUEST ID: 4-5553379008, AND REPAIR INSTRUCTIONS WERE PROVIDED. REPAIR ACCOMPLISHED PER ABX-REA-5353-64375-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA  AUDIT OF THE VENDOR.
